RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 267–277 (Mi zvmmf7751)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotic forms of the eigenvalues of nonselfadjoint boundary value problems

Yu. N. Dnestrovskii, D. P. Kostomarov

Moscow

Full text: PDF file (1246 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 77–91

Bibliographic databases:

Received: 18.04.1963

Citation: Yu. N. Dnestrovskii, D. P. Kostomarov, “Asymptotic forms of the eigenvalues of nonselfadjoint boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 267–277; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 77–91

Citation in format AMSBIB
\Bibitem{DneKos64}
\by Yu.~N.~Dnestrovskii, D.~P.~Kostomarov
\paper Asymptotic forms of the eigenvalues of nonselfadjoint boundary value problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 267--277
\mathnet{http://mi.mathnet.ru/zvmmf7751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0164080}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 77--91
\crossref{https://doi.org/10.1016/0041-5553(64)90107-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7751
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Evgrafov, M. V. Fedoryuk, “Asymptotic behaviour as $\lambda\to\infty$ of the solution of the equation $w"(z)-p(z,\lambda)w(z)=0$ in the complex $z$-plane”, Russian Math. Surveys, 21:1 (1966), 1–48  mathnet  crossref  mathscinet  zmath
    2. M. K. Kerimov, “On certain special functions that arise in the solution of ordinary differential equations by asymptotic methods”, Comput. Math. Math. Phys., 36:11 (1996), 1547–1566  mathnet  mathscinet  zmath  isi
    3. S. A. Stepin, A. A. Arzhanov, “On localization of the spectrum in a problem in singular perturbation theory”, Russian Math. Surveys, 57:3 (2002), 608–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. S. A. Stepin, V. V. Fufaev, “The phase-integral method in a problem of singular perturbation theory”, Izv. Math., 81:2 (2017), 359–390  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. V. V. Fufaev, “Level lines of harmonic functions related to some Abelian integrals”, Moscow University Mathematics Bulletin, 72:1 (2017), 15–23  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:200
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020